# SDR V0XD20170514004

- Difficulty date: May 12, 2017
- Submitted: May 14, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 35,500 hours, 25,594 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SEAL RETAINERS(3) ARE CORRODED.  REMOVED AND REPLACED FWD CARGO DOOR SEAL RETAINERS (3-PNS: CC670-38663-5, CC670-38674-3, CC670-38675-3) IAW SRM 51-42-06, 51-21-11, 51-25-06, AND 51-42-13.
